# SDR UALA2013021400875

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 46,209 hours, 10,002 cycles
- Engine: Pwa PW4077
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REFUEL BOTH LEFT AND RIGHT FUEL TANKS FUELED TO 56.6 THEN RT TANK INDICATION DROPPED TO 55.6 AND WILL NOT READ ANY HIGHER.
